Affordable Access

Publisher Website

On optimal stabilization of gyrostat rotary motion:PMM vol. 43, no. 5, 1979, pp. 779–786

Authors
Journal
Journal of Applied Mathematics and Mechanics
0021-8928
Publisher
Elsevier
Publication Date
Volume
43
Issue
5
Identifiers
DOI: 10.1016/0021-8928(79)90172-2

Abstract

Abstract A solution of the problem of optimal stabilization of rotary motion of a gyrostat whose center of mass moves on an elliptic orbit in a central Newtonian force field is derived. A method of successive approximations for the determination of optimal control is established.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Periodic motions of a gyrostat with a fixed point...

on Journal of Applied Mathematics... Jan 01, 1979

Active stabilization of the rotary motion of a sol...

on Journal of Applied Mathematics... Jan 01, 1975

On the steady motions op a gyrostat satellite:PMM...

on Journal of Applied Mathematics... Jan 01, 1969

On the carnot theorem in the theory of impulsive m...

on Journal of Applied Mathematics... Jan 01, 1979
More articles like this..